| Catalog Number |
Y432H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.It was reported that during surgery, pull off suture needle occurred during sewing the subcutaneous tissue of scrotal skin.X ray was performed for 2 times to look for the needle but not found.The surgeon then continued to complete the surgery.The patient is currently stable.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4).Date sent to the fda: 6/17/2024 h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: * if possible, please provide the lot number.* has the needle piece been found? * is there any plan in place to return the patient and search for the needle piece in the future? * please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: a2, a3a, d4, g1 additional information was requested, and the following was obtained: * if possible, please provide the lot number.--tmmlqt * has the needle piece been found? * is there any plan in place to return the patient and search for the needle piece in the future? --after investigation, the child was a 2-year-old boy who underwent surgery in hospital on (b)(6) 2024 (the specific diagnosis and name of surgery were unknown).The surgeon used y432h to perform the scrotal skin and subcutaneous tissue sewing in a continuous suturing manner during surgery.The intraoperative sewing went smoothly.No device failure or injury event was reported.After the surgery, the medical staff found that the needle detached and the needle was lost when counting the device.The child was given x-ray examination twice to assist in looking for the needle.It was confirmed that there was no foreign body left in the operation area.The needle was not found finally.This event resulted in additional radiation injury to the child due to imaging examination, and no subsequent adverse event report was received.No further information can be provided.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 type of investigation (b18 - device discarded).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.